MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; HEAD, HUMERAL, OFFSET, 54-18

ENCORE MEDICAL L.P. TURON SHOULDER; HEAD, HUMERAL, OFFSET, 54-18
Model Number 520-54-118
Health Effect - Clinical Code Pain (1994)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient experiencing pain.The patient had a hemi in place.A glenoid component was placed.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to the patient experiencing pain.The actual length of in-vivo for the item(s) listed is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number was not provided or determined during the complaint evaluation.Given the limited information, extensive search for an invoice of the previous surgery produced no results.Should additional information become available this investigation will be re-opened for further evaluation.The surgeon performed this procedure to remedy the patient's condition.This complaint will be closed with the item/lot number unknown pending receipt of additional information.No further action is deemed necessary.The root cause of this complaint was a revision surgery due to the patient experiencing pain.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
TURON SHOULDER
Common Device Name
HEAD, HUMERAL, OFFSET, 54-18
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7423324
Report Number1644408-2018-00340
Device Sequence Number18875193
Product Code KWS
UDI-Device Identifier00888912025089
UDI-Public(01)00888912025089
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number520-54-118
Device Catalogue Number520-54-118
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR